# SDR FDEA201801280269

- Difficulty date: January 28, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND APPROXIMATELY. .2 INCHES  IN LENGTH IN THE  RT FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT CORNER NR 11 AT FUEL ACCESS DOOR.  REPAIRED IAW SRM 57-40-01-2R REPAIR 18 FIG 201.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
